# SDR I5PA2023071068801

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 102,021 hours, 26,215 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3064320
- Part serial: 1325
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE301. EVENT - LP62288 ITEM 1 - STAB TRIM STUCK WOULDN'T MOVE NOSE UP. FLT CREW DECLARED EMERGENCY INTO HNL. FOUND ALTERNATE STAB TRIM SWITCH FAULTY. REMOVED AND REPLACED ALTERNATE STAB TRIM SWITCH PER AMM 27-41-03. OPS CHECK NORMAL.
